# SDR AALA202405086245

- Difficulty date: May 2, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 65,807 hours, 38,620 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 28,967 hours, 15,481 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Part serial: 645656
- Condition: Failed
- Location: Right
- Part time: 28,967 hours, 15,481 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAD DUE TO THE FLIGHT CREW REPORTING THAT ON CLIMB OUT THEY HEARD A LOUD BANG AT FL160 AND THE RIGHT ENGINE FAIL MESSAGE DISPLAYED FOLLOWED BY THE N2 DROPPING TO 2.5% . THE FLIGHT CREW FOLLOWED CHECKLIST AND SHUT DOWN THE RIGHT ENGINE. THE AIRCRAFT LANDED SAFELY AT IAD WITHOUT FURTHER INCIDENT. MAINTENANCE NOTED SEVERAL DAMAGED BLADES AND EXCESSIVE FLUID IN THE REAR OF THE ENGINE.   MAINTENANCE REPLACED THE RIGHT ENGINE PER TASK CARD 26L40071001.
